# SDR AALA202510202939

- Difficulty date: October 10, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 34,648 hours, 14,387 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND NUMBER 2 WINDOW EMERGENCY (EXTERNAL) HANDLES DOES NOT UNLOCK AND OPEN WHEN THE EXTERNAL RELEASE HANDLE IS PULLED. REMOVED AND REPLACED EXTERNAL EMERGENCY HANDLE. PER AMM 56-12-11. OPERATIONAL CHECK GOOD.
